Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information was received from Sanofi Aventis on 06-DEC-2013. Case received from a physician on 03-Dec-2013: A female patient (age unspecified) had received the three doses of GARDASIL (batch number not reported) on 19-Jan-2008, on 28-Mar-2008 and on 25-Jul-2008. She was concomitantly taking Trinordiol. On 21-Feb-2010, she presented with very severe half sided headache. On 02-Mar-2010, she experienced a first episode of cerebrovascular accident with speech disorder, understanding disorder, writing disorder, visual flash and right hemicorpus, right face and right hand paralysis. When she came back home, her parents took her to the emergency care unit but the symptoms had resolved. She experienced another episode on the following day with the same symptoms and vomiting. She was seen at the emergency care unit but no information on this consultation was reported. Since then, the patient has been continuously experiencing headache which started as soon as she woke up with invalidating more severe flare-ups. The patient was given Laroxyl but there was little improvement. Diagnosis of migraine was not selected. To be noted that she had no relevant medical or vaccinal history. She was taking Luteran. At the time of reporting, she was followed by a neurologist. Neither the neurologist nor the general practitioner found a cause for these events. Taking an oral contraceptive was not suggested as a risk factor for the occurrence of a cerebrovascular accident. The patient had no associated risk factor and was not a smoker. At the time of reporting, the half sided headache was not resolved and the outcome for cerebrovascular accident and vomiting was not provided.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166